# SDR WXOA070209

- Difficulty date: June 10, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED DURING THE TAKEOFF ROLL THE "WINDSHEAR WARNING AND GROUND PROXIMITY SYSTEM WAS NOT INDICATING PROPERLY". OUTFLOW VALVE WOULD NOT CLOSE AND THE FLIGHT DIRECTOR COMMAND BARS WHERE MISSING.  MAINTENANCE DEPARTMENT PERSONNEL PERFORMED A RETURN TO SERVICE TEST OF THE PROXIMITY SYSTEM, CLEANED ALL AFFECTED SENSORS IAW AMM 32-60-04 AND 05.  SYSTEM OPERATIONAL TEST WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (A)
